# SDR VNAA202412240037

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00183023 DISCREPANCY: AFT CARGO DOOR SILL CORRODED ON UPPER SURFACE WHERE IT IS IN CONTACT WITH FLOORBOARD. CORRECTIVE ACTION: REMOVED CORRODED LOWER SILL. INSTALLED NEW SERVICEABLE AFT CARGO DOOR LOWER SILL PN: (MM670-35655-003) IAW CRJ700 SRM 51-42-13-001-001-A01, SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01.                             MM670-35655-003
